# SDR FDEA201708072134

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR AFT JAMB LOWER WEB BOX AT STA 1305.25-1315.42, L26R-L27R FOUND CRACKED.   REPAIRED AS PER SRM 53-40-15-2R FIG 201 REPAIR 3. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
